# SDR UIEA200200046

- Difficulty date: September 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B1028110
- Condition: Corroded
- Location: Wing
- Part time: 81,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK, FOUND CENTER WING LOWER REAR SPAR WEB CORRODED AT LBBL66 TO 75.  BLENDED CORROSION.  PERFORMED HFEC OPEN HOLE INSPECTION AND SURFACE INSPECTION OF BLENDED AREAS.  NO DEFECTS FOUND.  MEASURED CORROSION DEPTH, MEASUREMENTS EXCEEDED SRM LIMITS.  FABRICATED REPAIR DOUBLER AND FILLERS.  INSTALLED DOUBLERS AND FILLERS .
